# SDR SIMA200222202

- Difficulty date: July 2, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1364
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DUIRNG SCHEDULED PS CHECK, MAINTENANCE REPORTED VERBAL FROM A PILOT, THE EMERGENCY BATTERIES (EMERGENCY LIGHTS) WERE DEAD.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS IN EMERGENCY POWER SUPPLY UNITS 43WL AND 73WL IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
